# SDR DALA2024123112108

- Difficulty date: December 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, #2 SLAT CUTOUT IS CRACKED AT UPPER OUTBOARD CORNER. VERIFIED BY HFEC AT .457 INCHES LONG. MARKED/PHOTO. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0679:5741-2001-LH/011 00154 COMPLIED WITH ER/A 602228-14TR REV A, ER/A 623027-14 PRI REV 0 AND ER/A 623027-14 REV ORIGINAL. NR 00154. L/H WING TRACK 5. CRACK LENGTH .457". TRIM OUT DIMENSION .600". (LP# 0730730)
